# SDR UIEA2018110902554

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,874 hours, 16,430 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Control Unit
- Part number: 60B400854
- Part serial: 00082
- Condition: Inoperative
- Location: Oxygen Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE INDICATOR INOPERATIVE.   R & R THE CREW OXYGEN AVERAGE UNIT IAW 35-11-06.  OPS CHECKED GOOD.
